Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hpt -ve but still not getting periods. Trying to conceive but getting white discharge

hi dr..........i m 26 yrs old....trying to conceive past 3 last period is feb 11.....normally 30-35 days....still i didn t have my period....i taken pregnancy test on feb 22 and it is -ve.....past 2 days i getting white discharge and so it ovulation sign or pregnancy sign...........pls help me dr......i m totally confused......
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Infertility Specialist 's  Response
Welcome to HealthcareMagic
As u told your last menstrual period was on feb 11 that means even if your cycles are of 35 days you have crossed your dates by 10 days.. Now you should do Urine pregnancy test to confirm . As u ve written u did pregnancy test on feb 22, it was not correct time to do urine pregnancy test as you got periods just 10 days before. If you have doubts you can get ultrasound done. consult your doctor for further management. All the best.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor